MathSciNet Relay Station
MathSciNet bibliographic data
MR752502 30D35 (34A20)
Hellerstein, Simon; Shen, Li-Chien; Williamson, Jack Real zeros of derivatives of meromorphic functions and solutions of second order differential equations. Trans. Amer. Math. Soc. 285 (1984), no. 2, 759–776.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement